MAUDE Adverse Event Report: NATUS MANUFACTURING LIMITED TECA MYOJECT LUER LOCK NEEDLE ELECTRODE

NATUS MANUFACTURING LIMITED TECA MYOJECT LUER LOCK NEEDLE ELECTRODE
Model Number MJT-3726-LL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref natus complaint # (b)(4).Botox was being administered by physician, with emg guidance into right mid-calf.Upon removal of injection needle, physician noted there was not a needle attached and it was in the patient's body.Physician and rn unable to palpate needle under skin.Physician called ir, patient transferred per wheelchair by medical assistant to ir.Patient informed of events with help of interpreter on wheel, id number (b)(6).(b)(6).2021: questionnaire has been sent and returns have been requested.Related device history record - (b)(4) has been requested for review.
 
Event or Problem Description
Botox was being administered by physician with emg guidance into right mid-calf.Upon removal of injection needle, physician noted there was not a needle attached and it was in the patient's body.
 
Additional Manufacturer Narrative
Follow up report 002 (ref natus complaint # (b)(4)).No product was returned for evaluation.A review of the risk document, (doc-035407 rev f ) has been completed and risk identified as6.3 (needles are thin and flexible, needle may break.) with a severity of 11 assigned.Risk therefore is determined as moderate.A further risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed a review of the device history record (dhr) wo226203 was completed for the manufacturing lot 0846384620 with no issues noted.There were no ncrs raised in respect of the work order.There were also no scrap issues to note during production of this lot.Based on the available information a manufacturing defect is unlikely.As per qms-004442 (corporate trending and analysis procedure, rev.D), complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.A review of the complaint trending completed as part of the quarterly corporate data analysis in q1, 2020 and also as part of the gort monthly complaints trending was carried out.A search for service data that may have been relevant to this issue was conducted.No further information related to this issue was found.Faillure confirmed :no investigation result code: neuro sbu|needle break closure rationale: complaint could not be verified, materials not returned for analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 001 report (ref natus complaint # (b)(4)).The defective needles have been requested back from the customer, return label was generated however the customer has not returned the product under the returns label sent to them.There is currently no product to review or investigate.Capa and complaint trending review: as per qms-004442 (corporate trending and analysis procedure, rev.C), complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.A review of the complaint trending completed as part of the quarterly corporate data analysis in q3, 2020 (ref: (b)(4) rev.D) and also as part of the (b)(6) monthly complaints trending (ref: (b)(4) rev.B) was carried out.
 
Event or Problem Description

Brand Name
TECA MYOJECT LUER LOCK NEEDLE ELECTRODE
Common Device Name
TECA MYOJECT LUER LOCK NEEDLE ELECTRODE
Manufacturer (Section D)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway, h91 pd92,
EI 
MDR Report Key11588368
Report Number3005581270-2021-00005
Device Sequence Number11583133
Product Code IKT
UDI-Device Identifier00382830017725
UDI-Public00382830017725
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K161430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2023
Device Model NumberMJT-3726-LL
Device Catalogue NumberMJT-3726-LL
Device Lot Number0846384620
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer03/29/2021
03/29/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date04/28/2021
05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1